American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Jiangang Qi, Bing Xie and Shaozhu Chen. The upper and lower bounds on non-real eigenvalues of indefinite Sturm-Liouville problems. Proc. Amer. Math. Soc. 144 (2016) 547-559.
Abstract, references, and article information   
View Article: PDF

[2] Jussi Behrndt, Qutaibeh Katatbeh and Carsten Trunk. Non-real eigenvalues of singular indefinite Sturm-Liouville operators. Proc. Amer. Math. Soc. 137 (2009) 3797-3806. MR 2529889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jussi Behrndt. Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces. Proc. Amer. Math. Soc. 137 (2009) 2685-2696. MR 2497481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vladimir Derkach and Seppo Hassi. A reproducing kernel space model for $\mathbf{N}_\kappa$-functions. Proc. Amer. Math. Soc. 131 (2003) 3795-3806. MR 1999926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Alpay, T. Constantinescu, A. Dijksma and J. Rovnyak. Notes on interpolation in the generalized Schur class. II. Nudel$'$man's problem. Trans. Amer. Math. Soc. 355 (2003) 813-836. MR 1932727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander E. Richman. The range of linear fractional maps on the unit ball. Proc. Amer. Math. Soc. 131 (2003) 889-895. MR 1937427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva. On the boundedness of Hamiltonian operators. Proc. Amer. Math. Soc. 131 (2003) 563-576. MR 1933348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Alpay, A. Dijksma and H. Langer. On the Loewner problem in the class $\mathbf{N}_{\kappa}$. Proc. Amer. Math. Soc. 130 (2002) 2057-2066. MR 1896042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Branko Curgus, Aurelian Gheondea and Heinz Langer. On singular critical points of positive operators in Krein spaces. Proc. Amer. Math. Soc. 128 (2000) 2621-2626. MR 1690979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tiberiu Constantinescu and Aurelian Gheondea. The Schur algorithm and coefficient characterizations for generalized Schur functions. Proc. Amer. Math. Soc. 128 (2000) 2705-2713. MR 1670430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Alpay and J. Rovnyak. Loewner's theorem for kernels having a finite number of negative squares. Proc. Amer. Math. Soc. 127 (1999) 1109-1117. MR 1473653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. Norrie Everitt and Lawrence Markus. Symplectic geometry and boundary value problems. Math. Surveys Monogr. 61 (1998) 25-63.
Book volume table of contents
View Article: PDF

[15] W. Norrie Everitt and Lawrence Markus. Introduction: Fundamental algebraic and geometric concepts applied to the theory of self-adjoint boundary value problems. Math. Surveys Monogr. 61 (1998) 1-16.
Book volume table of contents
View Article: PDF

[16] W. Norrie Everitt and Lawrence Markus. Maximal and minimal operators for quasi-differential expressions, and GKN-theory. Math. Surveys Monogr. 61 (1998) 17-24.
Book volume table of contents
View Article: PDF

[17] W. Norrie Everitt and Lawrence Markus. Singular boundary value problems. Math. Surveys Monogr. 61 (1998) 79-108.
Book volume table of contents
View Article: PDF

[18] W. Norrie Everitt and Lawrence Markus. Regular boundary value problems. Math. Surveys Monogr. 61 (1998) 65-77.
Book volume table of contents
View Article: PDF

[19] W. Norrie Everitt and Lawrence Markus. Boundary Value Problems and Symplectic Algebra for Ordinary Differential and Quasi-differential Operators. Math. Surveys Monogr. 61 (1998) MR MR1647856.
Book volume table of contents   

[20] Branko Curgus and Branko Najman. Preservation of the range under perturbations of an operator. Proc. Amer. Math. Soc. 125 (1997) 2627-2631. MR 1389513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Branko Ćurgus and Branko Najman. The operator $({\rm sgn}\,x)d\sp 2/dx\sp 2$ is similar to a selfadjoint operator in $L\sp 2({\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1125-1128. MR 1223513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Allan M. Krall. Spectral analysis for the generalized Hermite polynomials . Trans. Amer. Math. Soc. 344 (1994) 155-172. MR 1242783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul Binding and Branko Najman. A variational principle in Kre\u\i n space . Trans. Amer. Math. Soc. 342 (1994) 489-499. MR 1181181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Angelo B. Mingarelli. A class of maps in an algebra with indefinite metric . Proc. Amer. Math. Soc. 121 (1994) 1177-1183. MR 1197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. Najman. Convexity properties of distinguished eigenvalues of certain classes of operators . Proc. Amer. Math. Soc. 111 (1991) 221-225. MR 1027100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Appendix on Positive Semidefinite Matrices. CBMS Regional Conference Series in Mathematics 71 (1989) 134-138.
Book volume table of contents
View Article: PDF

[27] Nehari Interpolation. CBMS Regional Conference Series in Mathematics 71 (1989) 105-116.
Book volume table of contents
View Article: PDF

[28] Maximum Entropy. CBMS Regional Conference Series in Mathematics 71 (1989) 124-133.
Book volume table of contents
View Article: PDF

[29] Carath\'eodory-Fej\'er Interpolation. CBMS Regional Conference Series in Mathematics 71 (1989) 69-81.
Book volume table of contents
View Article: PDF

[30] A Matrix Interpolation Problem. CBMS Regional Conference Series in Mathematics 71 (1989) 117-123.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 58 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia